Quotation Biyikoglu, Türker and Hellmuth, Marc and Leydold, Josef. 2009. Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences. Electronic Journal of Linear Algebra 18 (--): S. 202-210.


RIS


BibTeX

Abstract

We characterize trees that have greatest maximum p-Laplacian eigen- value among all trees with a given degree sequence. We show that such extremal trees can be obtained by breadth-first search where the vertex degrees are non-increasing. These trees are uniquely determined up to isomorphism. Moreover, their structure does not depend on $p$.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Electronic Journal of Linear Algebra
Language English
Title Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences
Volume 18
Number --
Year 2009
Page from 202
Page to 210
URL http://hermite.cii.fc.ul.pt/iic/ela/ela-articles/articles/vol18_pp202-210.pdf
DOI http://dx.doi.org/10.13001/1081-3810.1305

Associations

People
Leydold, Josef (Details)
External
Biyikoglu, Türker
Hellmuth, Marc
Organization
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search